It could be caused by some anxiety at having her period especially as she has only just started them, I suspect as time goes by she will get used to it, is she on any meds as sometimes they do have side effects like palpitations.If you are concerned it wont hurt and will put your mind at rest to have her checked out at your Doctor ..Good Luck
Thank you for your reply. She is not on any meds. Im not sure if its anxiety because when she was younger it happen and I brought her to the dr and its horrible but I don't remember what they said. The dr did send us the a heart monitor but I could never get it to work then a week later Katrina hit we evacuated. The heart palpitations stopped after so I never did follow up. I am going to bring her to a heart doctor to see if they can put a heart monitor on her during that time of the month.
that sounds like a good idea and it will set your mind at rest, its okay to not remember just take her back and have another test done ,has she any other symptoms , what does she feel when the palpitations start, does it happen at school and home ?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.